Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comment
    1
  • views
    3,532

Stopping Obagi

angelaerith

749 views

Hi,

Sorry I haven't been posting in awhile. I was out of the country. I stopped Obagi probably 6 weeks into it.

It caused really bad breakouts, which ended up scarring my skin. I can't handle my skin becoming more scarred than it is already, and having to go through months of Obagi in order to finally get a good result in the end is not worth it to me at this point. I will be making negative progress with how harsh it is on my skin.

I believe Obagi can deliver good results if you can get through the bad period of breakouts, which I hear can take many months. I just can't allow my skin to be scarred like that for that period of time.

Goodluck to anyone who tries it.

I still have to get three more Pixel laser procedures, so I will keep you updated on that as I get them.



1 Comment


Recommended Comments

I think you need an acne fighting regimen. Why don't you try the Acne.org regimen aka Dan's Regimen.. Even better yet, try Amoxil along with the regimen. Benzaclin is a drug that I apply topically twice a day and it works really well. There are a lot of prescription and even non-prescription cures for acne like Acne.org regimen. I think you should treat yourself to a regimen "kit" and start fighting acne. Thanks and good luck.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×